# SDR ASAA2018100526376

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 11,380 hours, 3,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VENT AVNCS SYS FAULT GROUNDED - YES. RESET + OPS CHECKED AEV PER AMM 21-26-00-710-001-A. FAULT CLEARED.
